# SDR USAA2010092892129

- Difficulty date: August 27, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 66,304 hours, 29,703 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - EXCESSIVE PLAY ON RIGHT ELEVATOR HINGE FITTING BEARING NR 2.  REPLACED RIGHT ELEVATOR HINGE FITTING NR 2 IAW A320 AMM 55-16-42.
